0
RESEARCH PAPERS

Closure Equations for a Six-Link Coupler-Drive Mechanism

[+] Author and Article Information
H. Zohoor, A. S. Hall, A. R. Holowenko

Purdue University, West Lafayette, Ind.

J. Mech. Des 103(1), 236-238 (Jan 01, 1981) (3 pages) doi:10.1115/1.3254870 History: Received January 01, 1980; Online November 17, 2009

Abstract

A new set of position independent inequalities for the determining of the closure in a six-link coupler-drive mechanism is presented. Comparison is made with two other sets of position dependent inequalities for establishing the closure.

Copyright © 1981 by ASME
Topics: Equations , Mechanisms
Your Session has timed out. Please sign back in to continue.

References

Figures

Tables

Errata

Discussions

Related

Some tools below are only available to our subscribers or users with an online account.

Related Content

Customize your page view by dragging and repositioning the boxes below.

Related Journal Articles
Related eBook Content
Topic Collections

Sorry! You do not have access to this content. For assistance or to subscribe, please contact us:

  • TELEPHONE: 1-800-843-2763 (Toll-free in the USA)
  • EMAIL: asmedigitalcollection@asme.org
Sign In